Bivariate support of forward libor and swap rates


Jamshidian, Farshid (2008) Bivariate support of forward libor and swap rates. Mathematical Finance, 18 (3). pp. 427-443. ISSN 0960-1627

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:Based on a certain notion of "prolific process," we find an explicit expression for the bivariate (topological) support of the solution to a particular class of 2 × 2 stochastic differential equations that includes those of the three-period "lognormal" Libor and swap market models. This yields that in the lognormal swap market model (SMM), the support of the 1 × 1 forward Libor L*t equals [l*t, ∞) for some semi-explicit −1 ≤l*t≤ 0 , sharpening a result of Davis and Mataix-Pastor (2007) that forward Libor rates (eventually) become negative with positive probability in the lognormal SMM. We classify the instances l*t < 0 , and explicitly calculate the threshold time at or before which L*t remains positive a.s.
Item Type:Article
Copyright:© 2008 Wiley InterScience
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page